# SDR SWAA2016101208678

- Difficulty date: October 2, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N7709A
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- Aircraft time: 39,059 hours, 18,261 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202789
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BETWEEN BS 500C+8 TO BS 500C+10, RBL 45.  REPAIRED SEAT TRACK IAW SRM.
